| Catalog Number |
03507432190 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The calibration and qc recovery data provided was acceptable.The investigation did not identify a product problem.The root cause of the event could not be determined.
Event or Problem Description
There was an allegation of questionable igg-2 tina-quant igg gen.2 results for 1 patient on a cobas 8000 cobas c 502 module.The doctor questioned the csf igg results for the patient.They claimed the results were implausible as the patient was receiving an igg substitution.The initial csf igg result was 76.8 mg/l.The sample was repeated twice and the results were 79.61 mg/l and 79.61 mg/l.A serum sample was collected at the same time as the csf sample.The initial serum igg result was 38.3 g/l and the repeat result was 39.4 g/l.
Additional Manufacturer Narrative
The analyzer serial number was not provided.The investigation is ongoing.